# SDR DALA2022051203298

- Difficulty date: May 8, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 DURING THE INSTALLATION OF EMERGENCY POWER RESERVOIR WAS FOUND WITH LOW PRESS. CORRECTIVE ACTION: SUMMARY OF NRC 00291: EMERGENCY POWER RESERVOIR AT DOOR 4 L WAS REMOVED AND INSTALLED PER B757-200 AMM 52-11-30. (2227302)
